# SDR SIMA20170120005

- Difficulty date: January 20, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 29,173 hours, 24,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ASSY NR 5 HAS BROKEN CONNECTOR. REPLACED EMERGENCY LIGHT STRIP NR 5 IAW SWPM 20-00-03 AND SWPM 20-21-00.
